Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)


For citation:

Salimov R. B., Khasanova E. N. The Solution of the Homogeneous Boundary Value Problem of Riemann with Infinite Index of Logarithmic Order on the Beam by a New Method. Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, 2017, vol. 17, iss. 2, pp. 160-171. DOI: 10.18500/1816-9791-2017-17-2-160-171

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Published online: 
22.05.2017
Full text:
(downloads: 51)
Language: 
Russian
Heading: 
UDC: 
501.1

The Solution of the Homogeneous Boundary Value Problem of Riemann with Infinite Index of Logarithmic Order on the Beam by a New Method

Autors: 
Salimov Rasikh Bakhtigareevich, Kazan State University of Architecture and Engineering
Khasanova Enzhe Nasipovna, Kazan State University of Architecture and Engineering
Abstract: 

In this paper we consider the homogeneous Riemann boundary value problem with infinite index of logarithmic order and boundary condition on the unlimited ray. This ray goes by the positive real axis and has a vertex. We solve the problem for analytic function with the cut along the ray. The value of the function at any point of the left bank equals the product of the coefficient and the value of the function at the corresponding point of the right bank of the cut. Let the modulus of the coefficient  meet the Holder condition at each point of the ray. Let the  argument of the coefficient meet the Holder condition at each point of the finite part of the ray. Let the argument of the coefficient come arbitrarily close to infinity with the logarithmic order. We obtain the formula of analytic on the upper half-plane function. The imaginary component of this function is infinitely large when the point of the ray tends to infinity.  The order of the imaginary component of this function at infinity is equal to the order of the coefficient. Then we obtain the formula of analytic on the lower half-plane function. These two functions permit us to eliminate the infinite discontinuity of the argument of the coefficient of the boundary condition exactly as in the case of finite discontinuities of coefficient. The problem with the condition on the ray is reduced to the problem with the boundary condition on the real axis.  We solve the latter problem by the Gakhov method. The solution depends on an arbitrary entire function with zero order.  The modulus of the solution meet one and only one condition.

References: 
  1. Yurov P. G. The homogeneous Riemann boundary value problem with an infinite index of logarithmic type. Izv. Vyssh. Uchebn. Zaved. Mat., 1966, no. 2, pp. 158–163 (in Russian).
  2. Alekna P. Ju. The homogeneous Riemann boundary value problem with infinite index of logarithmic order for the half-plane. Litovsk. Mat. Sb., 1973, vol. 13, no. 3, pp. 5–13 (in Russian).
  3. Salimov R. B., Karabasheva E. N. The new approach to solving the Riemann boundary value problem with infinite index. Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 2014, vol. 14, iss. 2, pp. 155–165 (in Russian).
  4. Salimov R. B. About new approach to solution of Riemann’s boundary value problem with condition on the half-line in case of infinite index. Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 2016, vol. 16, iss. 1, pp. 29–33 (in Russian). DOI: https://doi.org/10.18500/1816-9791-2016-16-1-29-33.
  5. Gakhov F. D. Boundary value problems. Moscow, Nauka, 1977. 640 p. (in Russian).
  6. Muskhelishvili N. I. Singulyarnye integral’nye uravneniya [Singular integral equations]. Moscow, Nauka, 1968. 511 p. (in Russian).
  7. Govorov N. V. Riemann’s boundary problem with infinite index. Moscow, Nauka, 1986. 289 p. (in Russian).
  8. Markushevich A. I. The theory of analytic functions : in 2 vol. Moscow, Nauka, 1968, vol. 1. 486 p. (in Russian).
  9. Markushevich A. I. The theory of analytic functions : in 2 vol. Moscow, Nauka, 1968, vol. 2. 624 p. (in Russian).
  10. Levin B. Ya. Distribution of zeros of entire functions. Moscow, Gostechizdat, 1956. 632 p. (in Russian).